Differential structure of Abelian functions

Koji Cho, Atsushi Nakayashiki

研究成果: ジャーナルへの寄稿記事

6 引用 (Scopus)

抄録

The space of Abelian functions of a principally polarized abelian variety (J,Θ) is studied as a module over the ring D of global holomorphic differential operators on J. We construct a D free resolution in case Θ is non-singular. As an application, in the case of dimensions 2 and 3, we construct a new linear basis of the space of abelian functions which are singular only on Θ in terms of logarithmic derivatives of the higher-dimensional σ-function.

元の言語英語
ページ(範囲)145-171
ページ数27
ジャーナルInternational Journal of Mathematics
19
発行部数2
DOI
出版物ステータス出版済み - 2 1 2008

Fingerprint

Free Resolution
Logarithmic Derivative
Abelian Variety
Differential operator
High-dimensional
Ring
Module

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Differential structure of Abelian functions. / Cho, Koji; Nakayashiki, Atsushi.

:: International Journal of Mathematics, 巻 19, 番号 2, 01.02.2008, p. 145-171.

研究成果: ジャーナルへの寄稿記事

Cho, Koji ; Nakayashiki, Atsushi. / Differential structure of Abelian functions. :: International Journal of Mathematics. 2008 ; 巻 19, 番号 2. pp. 145-171.
@article{949afb8681584eeeac5ead8b248dc9ba,
title = "Differential structure of Abelian functions",
abstract = "The space of Abelian functions of a principally polarized abelian variety (J,Θ) is studied as a module over the ring D of global holomorphic differential operators on J. We construct a D free resolution in case Θ is non-singular. As an application, in the case of dimensions 2 and 3, we construct a new linear basis of the space of abelian functions which are singular only on Θ in terms of logarithmic derivatives of the higher-dimensional σ-function.",
author = "Koji Cho and Atsushi Nakayashiki",
year = "2008",
month = "2",
day = "1",
doi = "10.1142/S0129167X08004595",
language = "English",
volume = "19",
pages = "145--171",
journal = "International Journal of Mathematics",
issn = "0129-167X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "2",

}

TY - JOUR

T1 - Differential structure of Abelian functions

AU - Cho, Koji

AU - Nakayashiki, Atsushi

PY - 2008/2/1

Y1 - 2008/2/1

N2 - The space of Abelian functions of a principally polarized abelian variety (J,Θ) is studied as a module over the ring D of global holomorphic differential operators on J. We construct a D free resolution in case Θ is non-singular. As an application, in the case of dimensions 2 and 3, we construct a new linear basis of the space of abelian functions which are singular only on Θ in terms of logarithmic derivatives of the higher-dimensional σ-function.

AB - The space of Abelian functions of a principally polarized abelian variety (J,Θ) is studied as a module over the ring D of global holomorphic differential operators on J. We construct a D free resolution in case Θ is non-singular. As an application, in the case of dimensions 2 and 3, we construct a new linear basis of the space of abelian functions which are singular only on Θ in terms of logarithmic derivatives of the higher-dimensional σ-function.

UR - http://www.scopus.com/inward/record.url?scp=44349166997&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44349166997&partnerID=8YFLogxK

U2 - 10.1142/S0129167X08004595

DO - 10.1142/S0129167X08004595

M3 - Article

VL - 19

SP - 145

EP - 171

JO - International Journal of Mathematics

JF - International Journal of Mathematics

SN - 0129-167X

IS - 2

ER -